# SDR ASAA0944775

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486150
- Condition: Debonded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP TRAILING EDGE WEDGE LWR SKIN IS DISBONDED 30 INCHES FROM O/B END AND 6 INCHES FWD OF AFT EDGE.  REPAIRED RIGHT I/B MID FLAP TRAILING EDGE WEDGE LWR SKIN IS DISBONDED 30 INCHES FROM O/B END AND 6 INCHES FWD OF AFT EDGE.
